Aa
A
A
A
Close
Miscarriages Community
5.36k Members
706727 tn?1229096832

What is going on???

Ok I posted a question after my miscarriage in September 08.  I was put on medroxyprogesterone to start my cycles again.  I have been having regular cycles now 30 days exactly.  But my only problem is that half way through my cycle I have brown spotting.  Can anyone give me any advice??
3 Responses
650416 tn?1274715095
i wish i could help....im sorry..i would call my ob/gyn and ask.....keep us posted
693804 tn?1304724074
Could it be a side effect from the medication?
623156 tn?1322869451
It could be from bding or like smr08 said it could be a side affects from the meds. I agree with gmb I would ask your dr. Best wishes to you and good luck.
AP
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Get information and tips on how to help you choose the right place to deliver your baby.
Get the facts on how twins and multiples are formed and your chance of carrying more than one baby at a time.
Learn about the risks and benefits of circumcision.
What to expect during the first hours after delivery.
Learn about early screening and test options for your pregnancy.
Learn about testing and treatment for GBS bacterium.